# SDR JJBA20230626019

- Difficulty date: June 24, 2023
- Submitted: June 26, 2023
- Operation: Air carrier
- Aircraft: N14203
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500964
- Aircraft time: 37,894 hours, 24,748 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 8152403
- Part serial: 200206071
- Condition: Overheated
- Location: Unknown
- Part time: 47,224 hours, 30,152 cycles
- Stage of operation: DE
- How discovered: V
- Nature of condition: B
- Precautionary procedure: B

## Discrepancy

ACRID SMELL AND POTENTION SMOKE IN THE COCKPIT NOTICED BY FLIGHT CREW ON DECENT. TROUBLESHOOT ABNORMAL SMELL IN CABIN/COCKPIT. FOUND PACK 1 EXHAUST SMOKEY, AND NOT VERY HOT, ALSO FOUND PACK 1 TO BE VERY LOUD. REMOVED AND REPLACED ACM. OPS CHECK SAT. NO FURTHER DEFECTS NOTED. NO SMOKE OR BURN SMELL IN COCKPIT.
